# SDR IPXA2025081273321

- Difficulty date: July 29, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,484 hours, 4,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774443
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   STRINGER CRACKED, FWD SIDE OF BS 740, S47L.   ACCOMPLISHED REPAIR IAW  SRM 53-20-03-2R-5 REV.46 AND EGAT WORK SHEET 50593 AND EO-94940 REQ1 REV.1 EGAT WORK SHEET 50593 AND EGAT EI F2025A53M-1917 REV.0 2.
